# SDR ASOA04466

- Difficulty date: June 29, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A (C) CHECK, THE RT IB CLIP AT FS 280 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE RT IB CLIP AT FS 280.
